| Catalog Number |
1804350-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid left anterior descending coronary artery that was heavily calcified, moderately tortuous and 99% stenosed.The 3.50 x 12mm rx xience skypoint stent delivery system (sds) was advanced, but did not cross the lesion.During removal, resistance was met with the lesion.Another device was used to complete the procedure.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.